# SDR VNAA2018071411101

- Difficulty date: July 14, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 9,726 hours, 9,072 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14016H1828
- Condition: Cracked
- Location: Cockpit
- Part time: 9,751 hours, 9,097 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED IN FLIGHT. REMOVED AND REPLACED LT WINDSHIELD.
